CureZone   Log On   Join
Re: rash between legs.......is it from mirena
 
knowledgejunkie Views: 8,642
Published: 13 years ago
 
This is a reply to # 907,001

Re: rash between legs.......is it from mirena


I too am experiencing extreme itchiness all over my body. Most intensely along my bikini line and underarms. I thought it was razor irritation at first, but it radiates over the rest of my body. I have only had the Mirena in place about 3 weeks and that was when I noticed the symptoms starting. I couldn't sleep again tonight (it is 3:30am and as I am reading other blogs am seeing this may also be a side effect) however, I couldn't sleep tonight because my palms itched so badly I thought they were going to ignite! I am not reading this on many other user complaint lists as a symptom, but am really thinking this could be a result of the IUD. I know itchiness seems like an insignificant side effect compared to not getting pregnant, but it is driving my crazy. My head, toes, palms, bikini area and underarms... Ahhhh!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.359 sec, (1)